MRP:Rs. 77.10 for 1 Strip(s) (10 Tablet each)
Discounted Price:Rs. 77.10 (0% OFF)
1
Report Error

Composition

Ibuprofen(40 mg),Paracetamol(325 mg)

SALT INFORMATION

Ibuprofen(40 mg)

TYPICAL USAGE

Ibuprofen is used for the relief of mild to moderate pain including pain in the joints and muscles, migraine (one-sided headache), dental pain, body pain, pain during the menstrual cycle, as well as to treat fever and symptoms of cold .

SIDE EFFECTS

Indigestion, vomiting, abdominal pain, heart burn, diarrhea, dizziness, skin rashes, sever allergic reactions. Heart patients may experience swelling of body and fluid retention. Overdose may cause stomach or abdominal pain and ringing in the ears.

DRUG INTERACTION

Ibuprofen should be used with caution in combination with drugs such as corticosteroids, aspirin, lithium drugs, methotrexate, cyclosporine, drugs used to treat high blood pressure (anti-hypertensive) or heart related problems (cardiac glycosides), blood thinning drugs (warfarin), selective serotonin-reuptake inhibitors, mifepristone, tacrolimus, zidovudine, and quinolone antibiotics. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required.

MECHANISM OF ACTION

Ibuprofen belongs to the group of medicines called nonsteroidal anti-inflammatory drugs. It is a pain-killer that relieves pain by blocking production of a certain natural substance (prostaglandin) that is released in the body  during pain.

Paracetamol(325 mg)

TYPICAL USAGE

Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain of menstruation, fever, feverish colds, and flu.

SIDE EFFECTS

Side effects of paracetamol are usually rare, and include allergic reactions such as shortness of breath, abnormalities of blood cells, skin reddening, blisters or rash, swollen facial features, or a runny nose. Overdose (more than 4 g in adults and more than 2 g in children) may cause severe liver damage.

DRUG INTERACTION

Cholestyramine, metoclopramide and domperidone may alter the effects of paracetamol. Use of paracetamol with warfarin may increase the risk of bleeding. Paracetamol may increase the effects of chloramphenicol. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required.

MECHANISM OF ACTION

Paracetamol is categorized as an analgesic (painkiller) and antipyretic (fever reducing) drug. Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

SUBSTITUTES

No substitutes found

INTERACTIONS

Can I take Ibuflamar P during pregnancy?

Experiences of drug use and evidence from studies in pregnant women have shown risk to fetus. This drug may be used in pregnant women if benefit outweighs the risk. Patients should follow the advice of the doctor regarding its use.

Can I take Ibuflamar P while breastfeeding/lactation?

Possibly unsafe: Evidence from studies in breastfeeding women show that there is a definite risk of side effects to the breastfed infants. However, use of the drug in breastfeeding women is acceptable in spite of the risk to the infants, if the drug is needed in a life-threatening situation or for a serious disease for which safer drugs cannot be used or are ineffective. Patients should follow the advice of the doctor regarding its use.

Can I take Ibuflamar P with alcohol?

Since there is some doubt about the results of concurrent use in this interaction, it is advised to give some guidance to the patient about its possible adverse effects and/or consider close monitoring.